On the qualitative analysis of the solutions of a mathematical model of social dynamics

Maria Letizia Bertotti

Risultato della ricerca: Article

7 Citazioni (Scopus)

Abstract

This work deals with a family of dynamical systems which were introduced in [M.L. Bertotti, M. Delitala, From discrete kinetic and stochastic game theory to modelling complex systems in applied sciences, Math. Models Methods Appl. Sci. 7 (2004) 1061–1084], modelling the evolution of a population of interacting individuals, distinguished by their social state. The existence of certain uniform distribution equilibria is proved and the asymptotic trend is investigated
Lingua originaleEnglish
pagine (da-a)1107-1112
Numero di pagine6
RivistaApplied Mathematics Letters
Volume19
Stato di pubblicazionePublished - 2006
Pubblicato esternamenteYes

    Fingerprint

Cita questo